# SDR AALA2020030989014

- Difficulty date: March 4, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 53,999 hours, 32,353 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Worn
- Location: Lg Door
- Component: Door, Airbus
- Component part number: D5288016500351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND MAIN LANDING GEAR DOOR FORWARD FITTING ON DOOR IS DAMAGED AT UPPER END NEAR HINGE PLATE ASSOCIATED WITH BEARING PLAY. **SUPPLEMENTAL REPORT: REPLACED LANDING GEAR DOOR  (SEE ASSOCIATED REPORTS AALA202003069015, AALA202003089013 & AALA202003119014)** (CLOSED)
